# SDR CA020121011

- Difficulty date: January 7, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SENT FOR INVESTIGATION & REPAIR AFTER IT FOUND THAT ENGINE MAKING RUBBING NOISE COMING FROM COMPRESSOR SECTION WHILE SCHEDULE HSI BEING PERFORMED.  THE COMPRESSOR HAD SUFFERED EXTENSIVE DAMAGE.  DAMAGE STARTED WITH RUBBING AT 1ST STAGE COMPRESSOR STATOR & DISK SPACER&CONTINUED DOWNSTREAM TO IMPELLER. 1ST & 2ND STAGE COMPRESSOR SPACERS HAD RUBBING MARKS ON 180 DEG. OF SURFACE AREA. 3RD STAGE COMPRESSOR SPACER HAD SEVERE DAMAGE TO FRONT RIM. IT HAD HEAVY RUBBING MARKS & MISSING SUBSTANTIAL AMOUNT OF MATERIAL. COMPRESSOR 3RD STAGE BLADES & STATOR HAD EXTENSIVE DAMAGE. IMPELLER & IMPELLER HOUSING HAD RECD SECONDARY IMPACT DAMAGE FROM DEBRIS FROM THE  MATERIAL LOST FROM 3D STAGE COMPRESSOR SPAC
